# SDR AWXA200300970

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 11,176 hours, 4,332 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT ORD EN ROUTE FOR PHX RECEIVED NR 2 ENGINE COMPRESSOR VANE FAULT, REJECTED TAKEOFF AT 60 KTS.    MAINTENANCE INSPECTED ENGINE INLET AREA, NO DAMAGE NOTED. PERFORMED FULL AUTHORITY DIGITAL ENGINE CONTROL TEST ON THE NR 2 ENGINE PER TSM 75-30-00-810-846, ALL TESTS WERE GOOD. PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-A, ALL ENGINE PARAMETERS ARE WITHIN LIMITS, NO FAULTS OR WANINGS ON PFR OR ECAM. COULD NOT DUPLICATE PROBLEM.
